MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA15L2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Radiation Exposure, Unintended (3164); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during ablation, the antenna was completely reinserted a total of two times, repositioned twice per insertion, and one additional minor adjustment but the tip of the probe broke while in the patient body after providing 5 ablations.The physician had decided to leave the tip in the patient body with patient's consent.Computed tomography (ct) scan located the tip within the liver.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key9558482
Report Number3006451981-2020-00005
Device Sequence Number2283424
Product Code NEY
UDI-Device Identifier10884521706583
UDI-Public10884521706583
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model NumberCA15L2
Device Catalogue NumberCA15L2
Device Lot NumberS9JG027X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR